# SDR DXTA200808153230

- Difficulty date: August 16, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,902 hours, 6,557 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O RT PEDAL, GOES TO THE FWD STOP WHEN INITIALLY DEPRESSED; WHEN BRAKE IS PUMPED, LIMITED BRAKING RETURNS; F/O LT BRAKE PEDAL IS "SPONGY", REQUIRING GREATER THAN NORMAL BRAKE APPLICATION.  INSPECTED PEDAL STRUCTURE FOR CRACKS AND MASTER CYLINDER'S FOR LEAKS, NO DISCREPANCIES FOUND. PERFORMED BRAKE BLEEDING PROCEDURE IAW MEMO M34-08-10. NO LEAKS NOTED. OPS CHECK GOOD.
